# SDR CIER201506190001

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Aircraft: N202TT
- Make and model: Beech 400A
- Aircraft serial: RK504
- Aircraft time: 3,379 hours, 2,499 cycles
- Engine: Pwc JT15D5D
- Engine time: 3,379 hours, 2,496 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE NR 2 ENGINE FLAMED OUT AT APPROXIMATELY FL380.  THE ACFT, DIVERTING FOR A LARGE CELL DEPICTED ON THE RADAR, THE CELL WAS DEPICTED OVER DESTINATION.  THE ACFT HAD EXPERIENCED 3 TO 4 SUSPECTED LIGHTNING STRIKES AND WAS DESCENDING THROUGH FL380 FOR FL340 WHEN THE NR 2 ENGINE EXPERIENCED A ROLLBACK TO A FLAMEOUT.  NO SECONDARY MALIFICIENT INDICATIONS WERE NOTED.  AN EMERGENCY WAS DECLARED WITH ATC AND THE APPROPRIATE CHECKLISTS WERE RUN.  THE CREW NOTED THAT THE NR 2 ENGINE WAS WINDMILLING AND NO BAD INDICATIONS WERE NOTED SO A RESTART WAS ATTEMPTED.  THE RESTART WAS SUCCESSFUL AND ATC WAS NOTIFIED AND EMERGENCY STATUS WAS REQUESTED TO BE REPEALED.  THE CREW MADE AN UNEVENTFUL 2 ENGINE NORMAL LANDING.
